-}$bounded Wajsberg Algebras With A U- Operator

Wajsberg algebras are just a reformulation of Chang $MV-$algebras where implication is used instead of disjunction. $MV-$algebras were introduced by Chang to prove the completeness of the infinite-valued {\L}ukasiewicz propositional calculus. Bounded Wajsberg algebras are equivalent to bounded $MV-$algebras. The class of -bounded Wajsberg algebras endowed with a $U-$operator, which plays the role of the universal quantifier, is studied. The simple algebras and the subalgebras of the finite simple algebras are characterized. It is proved that this variety of algebras is semisimple and locally finite
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 52,768
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

The Logic Ł•.Marta S. Sagastume & Hernán J. San Martín - 2014 - Mathematical Logic Quarterly 60 (6):375-388.

Add more citations

Similar books and articles


Added to PP index

Total views

Recent downloads (6 months)

How can I increase my downloads?


Sorry, there are not enough data points to plot this chart.

My notes